MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3109/00365548409068418

Медицинская библиотека · Scandinavian journal of infectious diseases · 1984

Toxic hepatitis following ketoconazole treatment.

Svedhem A

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Ketoconazole, a new broad-spectrum oral antifungal agent, has proved most useful in the treatment of superficial and systemic fungal infections. Chronic conditions like mucocutaneous candidiasis can be treated with but few side effects. An increasing number of cases have, however, been noted of severe toxic hepatitis, following ketoconazole treatment. A new case (a 61-yr-old woman treated for onychomycosis) is reported here.

Для цитирования: Svedhem A. Toxic hepatitis following ketoconazole treatment.. Scandinavian journal of infectious diseases. 1984. DOI: 10.3109/00365548409068418.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.